Alert archive / Arkansas / Tornado Warnings in 2022
Tornado Warning 49, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 15, 2022, 7:09 PM CDT for 5 counties in Arkansas. It was in force for 51 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 15, 2022, 7:09 PM CDT (00:09 UTC)
- Expired
- Apr 15, 2022, 8:00 PM CDT
- In force
- 51 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
- Tornado
- Radar indicated
- Hail
- 4.0 in
Counties Fulton County, AR, Izard County, AR, Lawrence County, AR, Randolph County, AR, Sharp County, AR
The radar
The Little Rock radar (KLZK), 174 km from the middle of the area, began a volume at 00:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 15, 7:10 PM CDT | HAIL 1.5 | Salem, AR | |
| Apr 15, 7:30 PM CDT | TORNADO | 1 E Hardy, AR | TIN ROOF FROM HOUSE BLOWN ACROSS THE STREET TO GAS STATION, HITTING THE GAS PUMP. |
| Apr 15, 7:33 PM CDT | TORNADO | Hardy, AR | SPOTTER REPORTED A WEDGE TORNADO ON THE GROUND AND GOLF BALL SIZE MOVING THROUGH HARDY. |
| Apr 15, 7:34 PM CDT | TORNADO | 5 Se Cherokee Village, AR | TOPS OF TREES RIPPED OFF NEAR HOMES IN HIGHLAND. |
| Apr 15, 7:41 PM CDT | HAIL 4.25 | Cherokee Village, AR | |
| Apr 15, 7:41 PM CDT | TORNADO | Cherokee Village, AR | REPORTS OF FRONT OF HOMES DAMAGED AND CARS DESTROYED IN CHEROKEE VILLAGE. |
| Apr 15, 7:55 PM CDT | TORNADO | Ravenden, AR | SPOTTER REPORTING TORNADO ON THE GROUND NEAR RAVENDEN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Apr 15, 4:49 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.2 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -98 J/kg
- Mixed-layer LCL
- 1075 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 215 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 13.7
The text
As transmitted.
511
WFUS54 KLZK 160009
TORLZK
ARC049-065-075-121-135-160100-
/O.NEW.KLZK.TO.W.0049.220416T0009Z-220416T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
709 PM CDT Fri Apr 15 2022
The National Weather Service in Little Rock has issued a
* Tornado Warning for...
Western Randolph County in eastern Arkansas...
Northeastern Izard County in north central Arkansas...
Fulton County in north central Arkansas...
Northwestern Lawrence County in eastern Arkansas...
Central Sharp County in north central Arkansas...
* Until 800 PM CDT.
* At 708 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Salem in Fulton County, moving east at 50 mph.
HAZARD...Tornado and softball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Cherokee Village... Salem in Fulton County...
Ash Flat... Horseshoe Bend...
Highland in Sharp County... Mammoth Spring...
Hardy... Imboden...
Ravenden... Ravenden Springs...
Ballard... Annieville...
Mammoth Spring State Park... Smithville...
Williford... Agnos...
Armstrong... Heart...
Moko... Fryatt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3601 9121 3630 9194 3650 9185 3650 9115
TIME...MOT...LOC 0008Z 283DEG 44KT 3637 9182
TORNADO...RADAR INDICATED
MAX HAIL SIZE...4.00 IN
$$
674 follow-up statements
144
WWUS54 KLZK 160018
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
718 PM CDT Fri Apr 15 2022
ARC049-065-075-121-135-160100-
/O.CON.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Randolph AR-Izard AR-Fulton AR-Lawrence AR-Sharp AR-
718 PM CDT Fri Apr 15 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WESTERN
RANDOLPH...NORTHEASTERN IZARD...FULTON...NORTHWESTERN LAWRENCE AND
CENTRAL SHARP COUNTIES...
At 717 PM CDT, a confirmed large and extremely dangerous tornado was
located 7 miles northwest of Cherokee Village, moving east at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado and very large hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Cherokee Village... Salem in Fulton County...
Ash Flat... Horseshoe Bend...
Highland in Sharp County... Mammoth Spring...
Hardy... Imboden...
Ravenden... Ravenden Springs...
Ballard... Annieville...
Mammoth Spring State Park... Smithville...
Williford... Agnos...
Armstrong... Heart...
Moko... Fryatt...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3601 9121 3630 9194 3650 9185 3650 9115
TIME...MOT...LOC 0017Z 283DEG 44KT 3634 9167
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...4.00 IN
$$
67569
WWUS54 KLZK 160027
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
727 PM CDT Fri Apr 15 2022
ARC049-065-075-121-135-160100-
/O.CON.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Randolph AR-Izard AR-Fulton AR-Lawrence AR-Sharp AR-
727 PM CDT Fri Apr 15 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WESTERN
RANDOLPH...NORTHEASTERN IZARD...EASTERN FULTON...NORTHWESTERN
LAWRENCE AND CENTRAL SHARP COUNTIES...
At 726 PM CDT, a confirmed large and extremely dangerous tornado was
located over Hardy, or over Cherokee Village, moving east at 50 mph.
This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Damaging tornado and softball size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Cherokee Village... Ash Flat...
Horseshoe Bend... Highland in Sharp County...
Mammoth Spring... Hardy...
Imboden... Ravenden...
Ravenden Springs... Ballard...
Annieville... Mammoth Spring State Park...
Smithville... Williford...
Agnos... Armstrong...
Heart... Kittle...
Wirth... Saddle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3624 9180 3650 9161 3650 9115 3601 9121
TIME...MOT...LOC 0026Z 283DEG 44KT 3631 9152
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...4.00 IN
$$
67883
WWUS54 KLZK 160035
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
735 PM CDT Fri Apr 15 2022
ARC049-065-075-121-135-160100-
/O.CON.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Randolph AR-Izard AR-Fulton AR-Lawrence AR-Sharp AR-
735 PM CDT Fri Apr 15 2022
...TORNADO EMERGENCY FOR HARDY, HIGHLAND AND WILLIFORD...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR WESTERN
RANDOLPH...NORTHEASTERN IZARD...EASTERN FULTON...NORTHWESTERN
LAWRENCE AND CENTRAL SHARP COUNTIES...
At 734 PM CDT, a confirmed large and destructive tornado was located
near Hardy, or 9 miles east of Cherokee Village, moving east at 50
mph.
TORNADO EMERGENCY for HARDY, HIGHLAND AND WILLIFORD. This is a
PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Cherokee Village... Ash Flat...
Horseshoe Bend... Highland in Sharp County...
Mammoth Spring... Hardy...
Imboden... Ravenden...
Ravenden Springs... Ballard...
Annieville... Mammoth Spring State Park...
Smithville... Williford...
Agnos... Armstrong...
Heart... Kittle...
Wirth... Saddle...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 3624 9180 3650 9161 3650 9115 3601 9121
TIME...MOT...LOC 0034Z 283DEG 44KT 3629 9139
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...4.00 IN
$$
67748
WWUS54 KLZK 160048
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
748 PM CDT Fri Apr 15 2022
ARC049-065-160057-
/O.CAN.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Izard AR-Fulton AR-
748 PM CDT Fri Apr 15 2022
...THE TORNADO WARNING FOR NORTHEASTERN IZARD AND EASTERN FULTON
COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
eastern and north central Arkansas.
LAT...LON 3615 9152 3634 9139 3631 9117 3601 9121
3602 9122 3610 9145
TIME...MOT...LOC 0047Z 283DEG 44KT 3625 9120
$$
ARC075-121-135-160100-
/O.CON.KLZK.TO.W.0049.000000T0000Z-220416T0100Z/
Randolph AR-Lawrence AR-Sharp AR-
748 PM CDT Fri Apr 15 2022
...TORNADO EMERGENCY FOR IMBODEN...BLACK ROCK AND WALNUT RIDGE...
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTH
CENTRAL RANDOLPH...NORTHWESTERN LAWRENCE AND EAST CENTRAL SHARP
COUNTIES...
At 747 PM CDT, a confirmed large and destructive tornado was located
near Ravenden, or 11 miles northwest of Black Rock, moving east at 50
mph.
TORNADO EMERGENCY for IMBODEN...BLACK ROCK AND WALNUT RIDGE. This is
a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!
HAZARD...Deadly tornado.
SOURCE...Weather spotters confirmed tornado.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be destroyed. Considerable damage to homes,
businesses, and vehicles is likely and complete destruction
is possible.
Locations impacted include...
Imboden... Ravenden...
Ravenden Springs... Annieville...
Smithville... Williford...
Ozark Acres... Center...
Sitka... Eaton...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a large, extremely dangerous, and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to an interior room on the lowest floor of a sturdy building. Avoid
windows. If in a mobile home, a vehicle or outdoors, move to the
closest substantial shelter and protect yourself from flying debris.
A large and extremely dangerous tornado is on the ground. Take
immediate tornado precautions. This is an emergency situation.
&&
LAT...LON 3615 9152 3634 9139 3631 9117 3601 9121
3602 9122 3610 9145
TIME...MOT...LOC 0047Z 283DEG 44KT 3625 9120
TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CATASTROPHIC
MAX HAIL SIZE...4.00 IN
$$
67What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 15, 2:49 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 15, 2:49 PM CDT, 4 hours 20 minutes before
Area Forecast Discussion National Weather Service Little Rock AR 249 PM CDT Fri Apr 15 2022 .SHORT TERM...Tonight Through Saturday Night Strong to severe thunderstorms will be possible Friday evening through early Saturday morning. The main threat will be large hail, though damaging winds and a few tornadoes will also be possible. Periods of heavy rainfall will also be possible. Therefore, a flood watch has been issued for parts of western, central, and eastern AR, in effect from Friday evening through Saturday afternoon. A storm system has organized over the southern Plains, with a warm front lifting north across the state. By Friday evening, the warm front will have advanced to northern AR, meeting the cold front over southern MO. Storms will begin across northern parts of the state this evening and continue developing along the frontal zone. The front will push southward as a cold front, and storms will continue to develop along the frontal boundary as it works its way southward across the state overnight and into Saturday. Surface low pressure and frontal boundaries will maintain this region of low-level convergence (its E-W axis shifting to southern AR by Sat evening), as an upper disturbance moves quickly across the southern Plains, providing additional forcing for ascent. The front will stall over northern LA late Sat in a moisture-rich region where PWAT values are reaching 1 to 1.5 inches (above the climatological 90th percentile). During this time, parts of the state may see between 1 to more than 2 inches of rainfall, possibly more in strong to severe thunderstorms Saturday night. && .LONG TERM...Sunday Through Friday For Sunday, should you be desiring to take part in outdoor activities, might I suggest an indoor backup plan? By Sunday morning around sunrise, frontal boundary will likely be stalled out invof northern Louisiana/southern Arkansas as a mid level system moves through in quasi-zonal flow and interacts with it. Showers and storms will likely be ongoing at that time with an mcs passing through central/southern Arkansas. Precip coverage should diminish during the mid to late morning hours. Don't get your hopes up though, there'll be another round in the afternoon as low pressure forms along the stalled front providing more uplift into the region as a stronger, upper trough moves across and interacts with the surface system. Precip should come to an end Sunday evening, as colder, drier air moves in behind the system as a weaker cold front passes. High pressure will move through behind the front, but should exit quickly as the steering flow remains fairly zonal. Winds will shift back around to the southeast/south by mid-week, with daytime temperatures back in the 70s to around 80. This will be out ahead of another approaching system, which will bring slight rain chances back to at least the western half of Arkansas by then. && .PRELIMINARY POINT TEMPS/POPS... Batesville AR 56 63 46 57 / 80 60 40 80 Camden AR 66 74 56 68 / 70 80 50 80 Harrison AR 52 61 44 53 / 60 40 40 80 Hot Springs AR 64 70 52 62 / 70 80 50 80 Little Rock AR 63 69 51 62 / 80 90 50 80 Monticello AR 66 74 58 69 / 70 80 50 80 Mount Ida AR 62 69 52 62 / 70 80 50 80 Mountain Home AR 52 63 44 54 / 70 30 40 90 Newport AR 57 65 47 57 / 90 60 40 80 Pine Bluff AR 64 71 54 66 / 70 90 50 80 Russellville AR 61 67 49 60 / 80 80 50 80 Searcy AR 60 66 48 59 / 70 80 50 80 Stuttgart AR 63 70 51 63 / 70 90 50 80 && .LZK Watches/Warnings/Advisories... Flood Watch from 7 PM CDT this evening through Saturday afternoon FOR Arkansas-Central and Eastern Montgomery County- Central and Southern Scott County-Cleburne-Conway-Eastern, Central, and Southern Searcy County Higher Elevations-Faulkner- Garland-Grant-Hot Spring-Jefferson-Johnson County Higher Elevations-Lincoln-Lonoke-Monroe-Newton County Higher Elevations- Newton County Lower Elevations-Northern Montgomery County Higher Elevations-Northern Scott County-Northwest Searcy County Higher Elevations-Northwest Yell County-Perry-Pope County Higher Elevations-Prairie-Pulaski-Saline-Searcy County Lower Elevations- Southeast Van Buren County-Southern Johnson County-Southern Pope County-Southern and Eastern Logan County-Southwest Montgomery County Higher Elevations-Van Buren County Higher Elevations- Western and Northern Logan County-White-Woodruff-Yell Excluding Northwest. && Short Term...71 / Long Term...57
Hazardous weather outlook, Apr 15, 2:55 PM CDT, 4 hours 14 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Little Rock AR 255 PM CDT Fri Apr 15 2022 ARZ004>008-014>017-024-025-031>034-039-042>047-052>057-062>069- 103-112-113-121>123-130-137-138-140-141-203-212-213-221>223-230- 237-238-240-241-313-340-341-161000- Marion-Baxter-Fulton-Sharp-Randolph-Stone-Izard-Independence- Lawrence-Cleburne-Jackson-Conway-Faulkner-White-Woodruff-Perry- Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark- Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-Lincoln- Desha-Ouachita-Calhoun-Bradley-Drew-Boone County Except Southwest- Newton County Higher Elevations-Searcy County Lower Elevations- Southern Johnson County-Southern Pope County- Southeast Van Buren County-Western and Northern Logan County- Northern Scott County-Northwest Yell County- Polk County Lower Elevations- Central and Eastern Montgomery County- Boone County Higher Elevations-Newton County Lower Elevations- Northwest Searcy County Higher Elevations- Johnson County Higher Elevations-Pope County Higher Elevations- Van Buren County Higher Elevations- Southern and Eastern Logan County- Central and Southern Scott County-Yell Excluding Northwest- Northern Polk County Higher Elevations- Northern Montgomery County Higher Elevations- Eastern, Central, and Southern Searcy County Higher Elevations- Southeast Polk County Higher Elevations- Southwest Montgomery County Higher Elevations- 255 PM CDT Fri Apr 15 2022 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Showers and isolated thunderstorms are possible late this afternoon through tonight. Some of these storms may be strong to severe with large hail as the primary threat expected with the strongest storms. However, cannot rule out isolated severe wind gusts and an isolated tornado. The best chances for seeing severe thunderstorms will be across western and northwest Arkansas. Flash flooding will be a concern this evening through Saturday morning across parts of western, central, and eastern AR. .DAYS TWO THROUGH SEVEN...Saturday Through Thursday Showers and thunderstorms remain possible throughout the weekend. However, the greatest opportunity for isolated strong to severe thunderstorms will be across southern Arkansas. .Spotter Information Statement... Spotter activation may be needed for tonight. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.
In the hours before
Special weather statement, Apr 15, 6:12 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Little Rock AR
612 PM CDT Fri Apr 15 2022
ARZ004>006-152345-
Baxter AR-Marion AR-Fulton AR-
612 PM CDT Fri Apr 15 2022
...A strong thunderstorm will impact portions of northwestern Marion,
western Fulton and northern Baxter Counties through 645 PM CDT...
At 612 PM CDT, Doppler radar was tracking a strong thunderstorm over
Price Place, or 7 miles northwest of Bull Shoals, moving east at 60
mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Mountain Home... Bull Shoals...
Lakeview in Baxter County... Briarcliff...
Arkawana... Diamond Bay...
Ott... Ozark Regional Airport...
Gamaliel Landing... Ozark Isle...
Fawn Park... Bull Shoals State Park...
Colfax... Price Place...
Midway in Baxter County... Gamaliel...
Oakland... Peel...
Three Brothers... Gepp...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
north central Arkansas.
&&
LAT...LON 3626 9208 3626 9213 3638 9283 3650 9278
3650 9206
TIME...MOT...LOC 2312Z 280DEG 53KT 3647 9264
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
67The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 7:45 PM CDT | Tornado Warning | LZK | Jackson, Lawrence, Randolph, Sharp | 45 min |
| Apr 15, 8:50 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 40 min |
| Apr 15, 9:05 PM CDT | Special Weather Statement | LZK | Fulton | 25 min |
| Apr 15, 9:34 PM CDT | Special Weather Statement | LZK | Randolph | 41 min |
| Apr 15, 10:15 PM CDT | Special Weather Statement | LZK | Randolph | 30 min |
| Apr 16, 2:14 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 46 min |
| Apr 16, 2:58 AM CDT | Special Weather Statement | LZK | Logan | 32 min |
| Apr 16, 3:22 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 23 min |
| Apr 16, 3:42 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 14 min |
| Apr 16, 3:53 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 37 min |
| Apr 16, 4:14 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 46 min |
| Apr 16, 4:28 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 32 min |
| Apr 16, 4:44 AM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 20 min |
| Apr 16, 4:58 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Polk, Scott, Yell | 47 min |
| Apr 16, 5:07 AM CDT | Special Weather Statement | LZK | Boone | 38 min |
| Apr 16, 5:12 AM CDT | Tornado Warning | LZK | Garland, Montgomery | 33 min |
| Apr 16, 5:40 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring, Montgomery, Perry and 3 more | 50 min |
| Apr 16, 6:03 AM CDT | Severe Thunderstorm Warning | LZK | Logan | 42 min |
| Apr 16, 6:25 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Garland, Hot Spring | 50 min |
| Apr 16, 6:38 AM CDT | Special Weather Statement | LZK | Logan | 22 min |
| Apr 16, 7:06 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 39 min |
| Apr 16, 7:09 AM CDT | Special Weather Statement | LZK | Bradley, Calhoun | 36 min |
| Apr 16, 7:17 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew | 43 min |
| Apr 16, 7:19 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott | 41 min |
| Apr 16, 7:24 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Ouachita | 51 min |
| Apr 16, 7:45 AM CDT | Special Weather Statement | LZK | Dallas | 30 min |
| Apr 16, 7:53 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 52 min |
| Apr 16, 7:55 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Dallas, Ouachita | 50 min |
| Apr 16, 7:57 AM CDT | Severe Thunderstorm Warning | LZK | Dallas, Ouachita | 28 min |
| Apr 16, 7:59 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew | 46 min |
| Apr 16, 8:13 AM CDT | Special Weather Statement | LZK | Drew | 32 min |
| Apr 16, 8:17 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery, Perry, Scott, Yell | 43 min |
| Apr 16, 8:23 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 22 min |
| Apr 16, 8:31 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Cleveland | 44 min |
| Apr 16, 8:48 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 42 min |
| Apr 16, 9:01 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Calhoun, Drew | 44 min |
| Apr 16, 9:05 AM CDT | Special Weather Statement | LZK | Johnson | 25 min |
| Apr 16, 9:20 AM CDT | Special Weather Statement | LZK | Garland, Hot Spring | 25 min |
| Apr 16, 9:23 AM CDT | Special Weather Statement | LZK | Scott | 37 min |
| Apr 16, 9:40 AM CDT | Severe Thunderstorm Warning | LZK | Bradley, Drew | 20 min |
| Apr 16, 9:46 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Scott, Yell | 44 min |
| Apr 16, 10:20 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 28 min |
| Apr 16, 10:23 AM CDT | Special Weather Statement | LZK | Garland | 37 min |
| Apr 16, 10:47 AM CDT | Special Weather Statement | LZK | Cleveland | 28 min |
| Apr 16, 10:48 AM CDT | Special Weather Statement | LZK | Garland | 27 min |
| Apr 16, 10:53 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring | 3 hr |
| Apr 16, 2:58 PM CDT | Special Weather Statement | LZK | Hot Spring | 32 min |
| Apr 16, 3:26 PM CDT | Special Weather Statement | LZK | Hot Spring | 34 min |
| Apr 16, 6:45 PM CDT | River Flood Warning | LZK | Clark, Hot Spring | 42 hr |
Nearby
Tornado Warnings in Arkansas, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.